Geometric Secret Sharing Schemes and their Duals. / Martin, Keith M.; Jackson, W.-A.

In: Designs, Codes and Cryptography, Vol. 4, 1994, p. 83-95.

Research output: Contribution to journalArticle

Published

Standard

Geometric Secret Sharing Schemes and their Duals. / Martin, Keith M.; Jackson, W.-A.

In: Designs, Codes and Cryptography, Vol. 4, 1994, p. 83-95.

Research output: Contribution to journalArticle

Harvard

Martin, KM & Jackson, W-A 1994, 'Geometric Secret Sharing Schemes and their Duals', Designs, Codes and Cryptography, vol. 4, pp. 83-95. https://doi.org/10.1007/BF01388562

APA

Martin, K. M., & Jackson, W-A. (1994). Geometric Secret Sharing Schemes and their Duals. Designs, Codes and Cryptography, 4, 83-95. https://doi.org/10.1007/BF01388562

Vancouver

Martin KM, Jackson W-A. Geometric Secret Sharing Schemes and their Duals. Designs, Codes and Cryptography. 1994;4:83-95. https://doi.org/10.1007/BF01388562

Author

Martin, Keith M. ; Jackson, W.-A. / Geometric Secret Sharing Schemes and their Duals. In: Designs, Codes and Cryptography. 1994 ; Vol. 4. pp. 83-95.

BibTeX

@article{be9cecc210e84c4484c9a448dfb9caf0,
title = "Geometric Secret Sharing Schemes and their Duals",
author = "Martin, {Keith M.} and W.-A. Jackson",
year = "1994",
doi = "10.1007/BF01388562",
language = "English",
volume = "4",
pages = "83--95",
journal = "Designs, Codes and Cryptography",
issn = "0925-1022",
publisher = "Springer Netherlands",

}

RIS

TY - JOUR

T1 - Geometric Secret Sharing Schemes and their Duals

AU - Martin, Keith M.

AU - Jackson, W.-A.

PY - 1994

Y1 - 1994

U2 - 10.1007/BF01388562

DO - 10.1007/BF01388562

M3 - Article

VL - 4

SP - 83

EP - 95

JO - Designs, Codes and Cryptography

JF - Designs, Codes and Cryptography

SN - 0925-1022

ER -